Couldn't find what you looking for?

TRY OUR SEARCH!

i do not need birth control, had a tubal a year ago, but someone told me that the nuvaring has increased her sex drive which is a major problem for me. Anyone out there know anything about this?

Loading...

I am against using Nuvaring to increase your libido. This birth control is more likely to decrease (or totally cut) your sexual desire than enhance it (at least in women without tied tubes). It can additionally cause cramping in the lower abdomen and other side effects you could use living without.

Since you had your tubes tied, did your doctor suggested anything on increasing your hormonal count because although it is said that tubal ligation would not cause hormonal problems, many women actually experience it.

Maybe you could use a hormonal boost but I would consult a gynecologist, maybe even the one who performed tubal ligation as they probably have experience with this.
Reply

Loading...

Yeah, I actually just started the nuva ring, and it has reeeeaaalllly increased my libido, but from what I've read online from other people, its actually more likely to have the opposite effect. I hear they are considering approving a viagra like medicine for women soon though, so be on the look out for that.
Reply

Loading...

Nuvaring complete depleted my sex drive as well, stop taking it! It brought my estrogen level into the 20s and I started hot flashes and premenopausal symtoms @ 30. I had better luck with the pill. Nuvaring took my ability to orgasm away, now I'm on HOrmone replacements, after numerous doctors. I wish that everyone knew the truth about nuvaring. Say bye bye sex drive.
Reply

Loading...

I recently started using the Nuvaring, I was worried at first at how it was going to affect me, i've been on different b/c and some have completely made sex un appealing, which was a huge problem for me and my relationship. When my boyfriend and I first dated we were overly sexual, I then did the depo shot, which ended up making me bleed for a 3 1/2 month period. Which caused the sexdrive to die down, I then tried lo-sensonique i think is how it was spelt, which the idea of only have a few periods a year was IDEAL after bleeding for 3 1/2 months from the depo, however I still had noticed that i was turned off of the idea of having sex I almost had to "pump myself up" to be sexual with my boyfriend - which isn't how I am at all, I am still very attacted to my boyfriend so it made no sense to me what was happening. Recently though, I switched to the nuvaring, which I've noticed almost as soon as it was in, that my sex drive was back in action, I googled to see if this was a side effect of the nuvaring, but like most I saw that MOST people had the opposite effect. So, it's hard to say what it will increase/decrease in you personally, but I absolutely love the Nuvaring so far.
Reply

Loading...

I just started nuvaring and it totally increased my sex drive.

Reply

Loading...

I am currently on the nurvaring and I did noticed my sex drive has increased.
Reply

Loading...

Hi, do you still feel this way a year later about the nuvaring?
Reply

Loading...